Alert archive / California / Hazardous Seas Warnings in 2012

Hazardous Seas Warning 1, NWS Eureka, CA

January 4, 2012

NWS Eureka, CA issued this hazardous seas warning at Jan 4, 2012, 2:34 PM PST. It took effect at Jan 5, 2012, 6:00 AM PST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 4, 2012, 2:34 PM PST (22:34 UTC)
In effect from
Jan 5, 2012, 6:00 AM PST
Expired
Jan 5, 2012, 8:42 PM PST
In force
15 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

706 
WHUS76 KEKA 042234
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
234 PM PST WED JAN 4 2012

...LARGE WEST SWELL FOR THE SECOND HALF OF THE WEEK...

PZZ450-455-050645-
/O.EXT.KEKA.SC.Y.0002.000000T0000Z-120106T1800Z/
/O.UPG.KEKA.SE.A.0001.120105T1700Z-120106T1700Z/
/O.NEW.KEKA.SE.W.0001.120105T1400Z-120106T1800Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
234 PM PST WED JAN 4 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM PST FRIDAY...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 6 AM THURSDAY TO 10 AM
PST FRIDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT FROM 6 AM THURSDAY TO 10 AM PST
FRIDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM PST
FRIDAY. THE HAZARDOUS SEAS WATCH IS NO LONGER IN EFFECT. 

* SEAS...W SWELL WILL BUILD INTO THE WATERS OVERNIGHT...THEN PEAK
  THU AFTERNOON AND THU NIGHT AROUND 18 FT AT 16 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-475-050645-
/O.EXT.KEKA.SC.Y.0002.000000T0000Z-120107T1200Z/
/O.UPG.KEKA.SE.A.0001.120105T1700Z-120106T1700Z/
/O.NEW.KEKA.SE.W.0001.120105T1400Z-120106T1800Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
234 PM PST WED JAN 4 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PST SATURDAY...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 6 AM THURSDAY TO 10 AM
PST FRIDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT FROM 6 AM THURSDAY TO 10 AM PST
FRIDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM PST
SATURDAY. THE HAZARDOUS SEAS WATCH IS NO LONGER IN EFFECT. 

* SEAS...W SWELL WILL BUILD INTO THE WATERS OVERNIGHT...THEN PEAK
  THU AFTERNOON AND THU NIGHT AROUND 18 TO 20 FT AT 16 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
5 follow-up statements
844 
WHUS76 KEKA 050016
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
416 PM PST WED JAN 4 2012

...LARGE WEST SWELL THURSDAY AND EARLY FRIDAY...

PZZ450-051145-
/O.EXT.KEKA.SC.Y.0002.000000T0000Z-120105T1400Z/
/O.CON.KEKA.SE.W.0001.120105T1400Z-120106T1800Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
416 PM PST WED JAN 4 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM PST THURSDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 6 AM THURSDAY TO
10 AM PST FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM PST
THURSDAY. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 6 AM
THURSDAY TO 10 AM PST FRIDAY. 

* SEAS...W SWELL WILL BUILD INTO THE WATERS OVERNIGHT...THEN 
  PEAK THU AFTERNOON AND THU NIGHT AROUND 18 FT AT 16 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-475-051145-
/O.CON.KEKA.SC.Y.0002.000000T0000Z-120107T1200Z/
/O.CON.KEKA.SE.W.0001.120105T1400Z-120106T1800Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
416 PM PST WED JAN 4 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST
SATURDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 6 AM THURSDAY TO
10 AM PST FRIDAY...

A HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 6 AM THURSDAY TO
10 AM PST FRIDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL
4 AM PST SATURDAY. 

* SEAS...W SWELL WILL BUILD INTO THE WATERS OVERNIGHT...THEN 
  PEAK THU AFTERNOON AND THU NIGHT AROUND 18 TO 20 FT AT 16 
  SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-051145-
/O.CON.KEKA.SC.Y.0002.000000T0000Z-120106T1800Z/
/O.CON.KEKA.SE.W.0001.120105T1400Z-120106T1800Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
416 PM PST WED JAN 4 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST
FRIDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 6 AM THURSDAY TO
10 AM PST FRIDAY...

A HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 6 AM THURSDAY TO
10 AM PST FRIDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL
10 AM PST FRIDAY. 

* SEAS...W SWELL WILL BUILD INTO THE WATERS OVERNIGHT...THEN 
  PEAK THU AFTERNOON AND THU NIGHT AROUND 18 FT AT 16 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
723 
WHUS76 KEKA 051039
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
239 AM PST THU JAN 5 2012


PZZ450-455-051845-
/O.EXT.KEKA.SC.Y.0002.000000T0000Z-120107T1200Z/
/O.EXT.KEKA.SE.W.0001.120105T1700Z-120106T1800Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
239 AM PST THU JAN 5 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PST SATURDAY...
...HAZARDOUS SEAS WARNING NOW IN EFFECT FROM 9 AM THIS MORNING TO
10 AM PST FRIDAY...

THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT FROM 9 AM THIS
MORNING TO 10 AM PST FRIDAY. THE SMALL CRAFT ADVISORY IS NOW IN
EFFECT UNTIL 4 AM PST SATURDAY. 

* SEAS...W SWELL WILL BUILD INTO THE WATERS THIS MORNING...PEAK
  AROUND 18 TO 20 FT AT 16 SECONDS THIS AFTERNOON AND EVENING...
  THEN GRADUALLY SUBSIDE FRI.

* WINDS...N WINDS 5 TO 15 KT WILL RISE TO 10 TO 25 KT THIS MORNING
  AND PERSIST THROUGH LATE FRI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-051845-
/O.CON.KEKA.SC.Y.0002.000000T0000Z-120107T1200Z/
/O.CON.KEKA.SE.W.0001.120105T1400Z-120106T1800Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
239 AM PST THU JAN 5 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST
SATURDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 6 AM THIS
MORNING TO 10 AM PST FRIDAY...

A HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 6 AM THIS MORNING
TO 10 AM PST FRIDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT
UNTIL 4 AM PST SATURDAY. 

* SEAS...W SWELL WILL BUILD INTO THE WATERS THIS MORNING...PEAK
  AROUND 19 TO 21 FT AT 15 SECONDS THIS AFTERNOON AND
  EVENING...THEN GRADUALLY SUBSIDE FRI.

* WINDS...N WINDS 5 TO 15 KT WILL RISE TO 15 TO 25 KT THIS MORNING
  AND PERSIST THROUGH LATE FRI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-051845-
/O.EXT.KEKA.SC.Y.0002.000000T0000Z-120107T2300Z/
/O.CON.KEKA.SE.W.0001.120105T1400Z-120106T1800Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
239 AM PST THU JAN 5 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PST SATURDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 6 AM THIS
MORNING TO 10 AM PST FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PST
SATURDAY. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 6 AM
THIS MORNING TO 10 AM PST FRIDAY. 

* SEAS...W SWELL WILL BUILD INTO THE WATERS THIS MORNING...PEAK
  AROUND 18 TO 20 FT AT 15 SECONDS THIS AFTERNOON AND
  EVENING...THEN GRADUALLY SUBSIDE FRI.

* WINDS...N WINDS 10 TO 15 KT WILL RISE TO 15 TO 25 KT THIS
  MORNING. A FEW GUSTS UP TO 35 KT EXPECTED TONIGHT. ADVISORY
  LEVEL WINDS WILL PERSIST THROUGH SAT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
326 
WHUS76 KEKA 051638
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
838 AM PST THU JAN 5 2012

PZZ470-060100-
/O.CON.KEKA.SE.W.0001.000000T0000Z-120106T1800Z/
/O.CON.KEKA.SC.Y.0002.000000T0000Z-120107T1200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
838 AM PST THU JAN 5 2012

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 10 AM PST
FRIDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST
SATURDAY...

A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 10 AM PST
FRIDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST
SATURDAY. 

* SEAS...W SWELL WILL BUILD INTO THE WATERS THIS MORNING...PEAK 
  AROUND 19 TO 21 FT AT 15 SECONDS THIS AFTERNOON AND EVENING... 
  THEN GRADUALLY SUBSIDE FRI. 

* WINDS...N WINDS 5 TO 15 KT WILL RISE TO 15 TO 25 KT THIS 
  MORNING AND PERSIST THROUGH LATE FRI. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-060100-
/O.CON.KEKA.SE.W.0001.000000T0000Z-120106T1800Z/
/O.CON.KEKA.SC.Y.0002.000000T0000Z-120107T2300Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
838 AM PST THU JAN 5 2012

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 10 AM PST
FRIDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST
SATURDAY...

A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 10 AM PST
FRIDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST
SATURDAY. 

* SEAS...W SWELL WILL BUILD INTO THE WATERS THIS MORNING...PEAK 
  AROUND 18 TO 20 FT AT 15 SECONDS THIS AFTERNOON AND EVENING... 
  THEN GRADUALLY SUBSIDE FRI. 

* WINDS...N WINDS 10 TO 15 KT WILL RISE TO 15 TO 25 KT THIS 
  MORNING. A FEW GUSTS UP TO 35 KT EXPECTED TONIGHT. ADVISORY 
  LEVEL WINDS WILL PERSIST THROUGH SAT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-455-060100-
/O.CON.KEKA.SC.Y.0002.000000T0000Z-120107T1200Z/
/O.CON.KEKA.SE.W.0001.120105T1700Z-120106T1800Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
838 AM PST THU JAN 5 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST
SATURDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 10 AM PST
FRIDAY...

A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 10 AM PST
FRIDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST
SATURDAY. 

* SEAS...W SWELL WILL BUILD INTO THE WATERS THIS MORNING...PEAK 
  AROUND 18 TO 20 FT AT 16 SECONDS THIS AFTERNOON AND EVENING... 
  THEN GRADUALLY SUBSIDE FRI. 

* WINDS...N WINDS 5 TO 15 KT WILL RISE TO 10 TO 25 KT THIS 
  MORNING AND PERSIST THROUGH LATE FRI. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
591 
WHUS76 KEKA 052235
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
235 PM PST THU JAN 5 2012

PZZ450-455-470-060700-
/O.CON.KEKA.SE.W.0001.000000T0000Z-120106T1800Z/
/O.CON.KEKA.SC.Y.0002.000000T0000Z-120107T1200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
235 PM PST THU JAN 5 2012

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 10 AM PST
FRIDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST
SATURDAY...

A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 10 AM PST
FRIDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST
SATURDAY. 

* SEAS...W SWELL WILL PEAK AROUND 18 TO 20 FT AT 16 SECONDS THIS
  AFTERNOON AND EVENING... THEN GRADUALLY SUBSIDE FRI.

* WINDS...N WINDS 10 TO 15 KT WILL INCREASE TO 10 TO 25 KT AND
  PERSIST THROUGH LATE FRI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-060700-
/O.CON.KEKA.SE.W.0001.000000T0000Z-120106T1800Z/
/O.CON.KEKA.SC.Y.0002.000000T0000Z-120107T2300Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
235 PM PST THU JAN 5 2012

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 10 AM PST
FRIDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST
SATURDAY...

A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 10 AM PST
FRIDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST
SATURDAY. 

* SEAS...W SWELL WILL PEAK AROUND 18 TO 20 FT AT 15 SECONDS THIS
  AFTERNOON AND EVENING... THEN GRADUALLY SUBSIDE FRI.

* WINDS...N WINDS 15 TO 25 KT. A FEW GUSTS UP TO 35 KT EXPECTED
  TONIGHT AND FRIDAY. ADVISORY LEVEL WINDS WILL PERSIST THROUGH SAT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
773 
WHUS76 KEKA 060442
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
842 PM PST THU JAN 5 2012

PZZ450-455-470-061245-
/O.CAN.KEKA.SE.W.0001.000000T0000Z-120106T1800Z/
/O.CON.KEKA.SC.Y.0002.000000T0000Z-120107T1200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
842 PM PST THU JAN 5 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST
SATURDAY...
...HAZARDOUS SEAS WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE
HAZARDOUS SEAS WARNING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT
UNTIL 4 AM PST SATURDAY. 

* SEAS...W SWELL WILL CONTINUE AROUND 15 TO 18 FT AT 16 SECONDS
  LATE THIS EVENING...THEN GRADUALLY SUBSIDE ON FRI.

* WINDS...N WINDS 15 TO 30 KT PERSISTING THROUGH LATE FRI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-061245-
/O.CAN.KEKA.SE.W.0001.000000T0000Z-120106T1800Z/
/O.CON.KEKA.SC.Y.0002.000000T0000Z-120107T2300Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
842 PM PST THU JAN 5 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST
SATURDAY...
...HAZARDOUS SEAS WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE
HAZARDOUS SEAS WARNING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT
UNTIL 3 PM PST SATURDAY. 

* SEAS...W SWELL WILL CONTINUE AROUND 15 TO 18 FT AT 16 SECONDS
  LATE THIS EVENING...THEN GRADUALLY SUBSIDE ON FRI.

* WINDS...N WINDS 15 TO 25 KT THROUGH SATURDAY AFTERNOON. A FEW
  GUSTS TO 35 KT EXPECTED ON FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA

What forecasters said that day

The local office's own words before this hazardous seas warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this hazardous seas warning went out at Jan 4, 4:02 AM PST, 10 hours 32 minutes earlier.

Area forecast discussion, Jan 4, 4:02 AM PST, 10 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
402 AM PST WED JAN 4 2012

.SYNOPSIS...A WEAK COLD FRONT WILL BRING LIGHT RAIN TO THE NORTH
COAST REGION LATE TODAY INTO THURSDAY MORNING. HIGH PRESSURE WILL
REBUILD ON FRIDAY AND BRING A RETURN OF DRY WEATHER THROUGH THE
WEEKEND.

&&

.SHORT TERM...UPSTREAM UPPER TROF WILL CONTINUE TO MOVE TOWARD THE
AREA AND DAMPEN THRU THU. AS A RESULT...CLOUDS WILL GRADUALLY
THICKEN AND LOWER THRU THE DAY TODAY. LIGHT RAIN WILL BEGIN TO
INCREASE OVER THE N COASTAL WATERS BEFORE SUNSET...BUT BULK OF
RAINS WILL OCCUR OVERNIGHT TONIGHT. QPF AMOUNTS STILL LOOK ON
TRACK WITH NEAR ONE QUARTER OF AN INCH POSSIBLE IN S AND W FACING
TERRAIN OF DEL NORTE COUNTY. RAIN AMOUNTS WILL TAPER OFF S OF DEL
NORTE...WITH MINIMAL AMOUNTS OVER THE S. BEHIND THE WEAKENING
FRONT...A FEW SHOWERS WILL CONTINUE INTO THU.

.LONG TERM...A QUICK MOVING SHORTWAVE IS NOW PROGGED BY SEVERAL
MODELS TO DIVE SE ACROSS THE AREA LATE FRI AND EARLY SAT. THERE
WILL BE LIMITED MOISTURE WITH THIS FEATURE AND HAVE ONLY INCLUDED
POPS OF LESS THAN 20% ATTM. OTHERWISE...MOSTLY DRY WX WILL
CONTINUE INTO EARLY NEXT WEEK. ANOTHER COLD FRONT WILL APPROACH
THE AREA ON TUE...BUT MODELS ARE LOOKING LESS AMPLIFIED WITH THE
ASSOCIATED UPPER TROF. /SEC

&&

.AVIATION...VFR CONDITIONS PREVAIL THIS MORNING WITH SOME PATCHY
FG/LOW CLOUDS PRODUCING IFR CONDITIONS OVER INTERIOR VALLEYS. FG/LOW
CLOUDS WILL DISSIPATE BY MID MORNING. A WEAK FRONT WILL CLIP THE
REGION OVERNIGHT BRINGING -RA AND MVFR CONDITIONS TO NRN PORTIONS OF
CWA.

&&

.MARINE...WEAK FRONT APPROACHING THE REGION WILL PASS OVER THE
WATERS OVERNIGHT INTO THU BRINGING A CHC OF -RA MAINLY N OF CAPE
MENDO. SLY WINDS WILL INCREASE THIS AFTERNOON AND EVENING AS THE
PRES GRADIENT TIGHTENS IN RESPONSE TO THE APPROACHING FRONT. MAIN
CONCERN FROM THIS FRONTAL PASSAGE WILL BE THE LARGE POST FRONTAL
SWELL. WWIII AND SWAN CONTINUE TO SHOW W SWELL BUILDING OVERNIGHT
BEFORE PEAKING AROUND 20 FT AT 14-16 SEC THU. THIS SWELL WILL BE
CAPABLE OF PRODUCING BREAKING WAVES OF 20-25 FT ALONG W FACING
BEACHES THU AND A HIGH SURF ADVISORY MAY BE NEEDED. SLY WINDS WILL
SHIFT TO THE N OVERNIGHT AND INCREASE THU NIGHT. LGT WINDS THU
MORNING AND EARLY AFTERNOON COMBINED WITH THE BUILDING SWELL WILL
INCREASE THE THREAT OF SNEAKER WAVES ALONG AREA BEACHES. WINDS AND
SEAS WILL DIMINISH HEADING INTO THE WEEKEND.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...SMALL CRAFT ADVISORY FROM NOON
     TODAY TO 9 AM PST THURSDAY PZZ450.

     HAZARDOUS SEAS WATCH FROM THURSDAY MORNING THROUGH FRIDAY
     MORNING PZZ450-455-470-475.

     SMALL CRAFT ADVISORY FROM 9 AM THIS MORNING TO 9 AM PST THURSDAY
     PZZ470.

     SMALL CRAFT ADVISORY FROM 8 PM THIS EVENING TO 9 AM PST THURSDAY
     PZZ455.

     SMALL CRAFT ADVISORY FROM 3 PM THIS AFTERNOON TO 9 AM PST
     THURSDAY PZZ475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
Hazardous weather outlook, Jan 4, 5:16 AM PST, 9 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
516 AM PST WED JAN 4 2012

CAZ001-002-051330-
REDWOOD COAST-MENDOCINO COAST-
516 AM PST WED JAN 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

LARGE WEST SWELL WILL BUILD TONIGHT AND PEAK ON THURSDAY. THIS
SWELL WILL BE CAPABLE OF PRODUCING BREAKING WAVES OF 20 TO 25 FEET
ON WEST FACING BEACHES BY THURSDAY. THERE WILL BE AN INCREASED
RISK OF SNEAKER WAVES AS WELL. LARGE WAVES MAY REACH AREAS THAT
SEAM SAFE...NEVER TURN YOUR BACK ON THE OCEAN.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR
WEATHER.GOV/EUREKA.

CAZ003-004-076-051330-
NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR-
516 AM PST WED JAN 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR
WEATHER.GOV/EUREKA.

SEC

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 3, 8:25 PM PSTSmall Craft AdvisoryEKA4 days
Jan 4, 2:30 AM PSTHazardous Seas WatchEKA12 hr
Jan 4, 3:33 PM PSTHigh Surf AdvisoryEKA31 hr

Nearby

Hazardous Seas Warnings in California, 2012Every hazardous seas warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.